# SDR WX0A2015121100325

- Difficulty date: October 28, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N228NV
- Make and model: Airbus A320-214
- Aircraft serial: 716
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 7075T6
- Condition: Corroded
- Location: L2 Dr Lwr Sill
- Part time: 57,656 hours
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CORRODED AT THE L2 DOOR SILL.
